Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 154, NWS Lubbock, TX

June 1, 2012Briscoe County, Swisher County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 1, 2012, 7:37 PM CDT for Briscoe County, Swisher County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2012, 7:37 PM CDT (00:37 UTC)
Expired
Jun 1, 2012, 8:30 PM CDT
In force
53 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 6:22 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1358 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS54 KLUB 020037
SVRLUB
TXC045-437-020130-
/O.NEW.KLUB.SV.W.0154.120602T0037Z-120602T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
737 PM CDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 830 PM CDT

* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF MACKENZIE RESERVOIR...OR 16 MILES NORTHEAST OF 
TULIA...  AND MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MACKENZIE
  RESERVOIR AND SILVERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF...BUT DANGEROUS TORNADOES ARE POSSIBLE WITH THIS STORM. STAY 
INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3446 10121 3436 10172 3451 10191 3474 10196
      3475 10137
TIME...MOT...LOC 0036Z 343DEG 14KT 3465 10153

$$

MEADOWS
2 follow-up statements
257 
WWUS54 KLUB 020051
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CDT FRI JUN 1 2012

TXC045-437-020130-
/O.CON.KLUB.SV.W.0154.000000T0000Z-120602T0130Z/
SWISHER TX-BRISCOE TX-
751 PM CDT FRI JUN 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BRISCOE AND SWISHER COUNTIES UNTIL 830 PM CDT...

AT 745 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED 6 MILES NORTHWEST OF MACKENZIE RESERVOIR...OR 15 MILES 
EAST OF TULIA...MOVING SOUTH AT 15 MPH. OTHER STORMS ARE DEVELOPING 
TO THE NORTHWEST OF THIS STORM...POSSIBLY DEVELOPING INTO A LINE OF 
STORMS AND MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SILVERTON...MACKENZIE RESERVOIR...HAPPY AND TULIA.

LAT...LON 3446 10127 3436 10172 3451 10191 3474 10196
      3475 10140
TIME...MOT...LOC 0050Z 343DEG 14KT 3460 10151

$$

MEADOWS
632 
WWUS54 KLUB 020109
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT FRI JUN 1 2012

TXC045-437-020130-
/O.CON.KLUB.SV.W.0154.000000T0000Z-120602T0130Z/
SWISHER TX-BRISCOE TX-
809 PM CDT FRI JUN 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BRISCOE AND SWISHER COUNTIES UNTIL 830 PM CDT...

AT 806 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED 7 MILES NORTHEAST OF TULIA...MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  TULIA AND MACKENZIE RESERVOIR.

LAT...LON 3462 10139 3444 10137 3436 10172 3451 10191
      3469 10195 3474 10191 3475 10153
TIME...MOT...LOC 0109Z 343DEG 14KT 3460 10167

$$

MEADOWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:54 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 1, 6:54 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT FRI JUN 1 2012

.UPDATE...
BULK OF SHORT-TERM SOLUTIONS DEVELOP A CONVECTIVE SYSTEM DROPPING
SOUTH-SOUTHEAST THROUGH MUCH OF THE SOUTH PLAINS AND ROLLING
PLAINS AREAS THIS EVENING. STORMS CURRENTLY ON THE VERGE OF
ENTERING OUR NORTHERN ZONES. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED UNTIL MIDNIGHT. WE HAVE BEEFED UP THUNDER CHANCES
ESPECIALLY NORTHERN AND EASTERN ZONES FOR THIS EVENING. RMCQUEEN

&&

.AVIATION...
THUNDERSTORMS NORTH OF KCDS WILL BEGIN TO AFFECT THE TERMINAL
SHORTLY WITH MORE WIDESPREAD ACTIVITY EXPECTED SHORTLY THEREAFTER.
LATER THIS EVENING...THESE SAME STORMS MAY MOVE FAR ENOUGH SOUTH TO
AFFECT THE KLBB TERMINAL BUT CONFIDENCE IS NOT HIGH AT THE MOMENT IN
THIS OCCURRENCE. WILL THEREFORE LEAVE ANY MENTION OF THUNDERSTORMS
OUT OF THE KLBB TAF. WINDS WILL INCREASE OUT OF THE SOUTH AGAIN
SATURDAY AFTERNOON KEEPING LOW LEVEL MOISTURE IN THE REGION. ANOTHER
CHANCE OF THUNDER WILL OCCUR AT EITHER TAF SITE AGAIN TOMORROW BUT
THIS ACTIVITY IS NOT EXPECTED UNTIL AFTER 03/00Z.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT FRI JUN 1 2012/

SHORT TERM...
FORECAST FOCUSED AROUND THUNDERSTORM CHANCES TONIGHT AND AGAIN
SATURDAY...WITH THE PROSPECTS OF SEVERE STORMS /FAVORING THE
NORTHERN ZONES/ THIS EVENING AND AGAIN ON SATURDAY. DECENT LOW-LEVEL
MOISTURE HAS NOW RETURNED TO THE ENTIRE FA...AS DEWPOINT HAVE RISEN
INTO THE LOWER TO MIDDLE 50S. IN ADDITION...TEMPERATURES HAVE
CLIMBED WELL INTO THE 80S YIELDING MLCAPE AOA 1000 J/KG FOR ALL BUT
THE EXTREME EASTERN ZONES. HOWEVER...SOME CIN REMAINED IN PLACE AS
OF THE 19Z OA FROM SPC...AND THIS IS REFLECTED IN THE BENIGN CU
FIELD THAT HAS DEVELOPED THUS FAR ACROSS THE CAPROCK INTO THE
SOUTHERN TEXAS PANHANDLE. SOME WEAK SFC CONVERGENCE WAS NOTED
THROUGH THE EASTERN TX PANHANDLE AS WELL AS ACROSS THE OK PANHANDLE.
IT REMAINS UNCERTAIN IF THE CLOSER AREA OF CONVERGENCE WILL RESULT
IN CI...BUT IF IT DOES...MODEST NORTHWEST FLOW ALOFT WILL CARRY THE
CONVECTION INTO THE NORTHEAST ZONES LATE THIS AFTERNOON OR EARLY
THIS EVENING. THE COMBINATION OF SHEAR AND INSTABILITY WILL SUPPORT
SEVERE CONVECTION /INCLUDING SUPERCELLS/ CAPABLE OF LARGE HAIL AND
DAMAGING WINDS. OF GREATER CONFIDENCE IS IN ACTIVITY...ALREADY
DEVELOPING ACROSS THE OK PANHANDLE...CONTINUING TO EXPAND /PERHAPS
INTO A SMALL MCS/ AS IT TRACKS SOUTH-SOUTHEASTWARD. THIS ACTIVITY
COULD THREATEN OUR NORTHERN ZONES BY 2-3Z...THOUGH WANING
INSTABILITY WITH TIME LEAVE THE SOUTHWARD EXTEND OF THE CONVECTIVE
PUSH SOMEWHAT IN QUESTION. THEREFORE...HAVE TAPERED EVENING POPS
FROM AROUND 60 PERCENT NORTHEAST ZONES TO 15 PERCENT ACROSS THE
SOUTHWEST ZONES. INCREASING SOUTHERLY LLJ TONIGHT COULD KEEP SOME
ELEVATED ACTIVITY GOING OVERNIGHT /FAVORING THE NORTHEAST
ZONES/...WHERE CHANCE POPS HAVE BEEN MAINTAINED AFTER 6Z.
NORTHWESTERLY FLOW ALOFT WILL BACK TO QUASI-ZONAL BY LATE SATURDAY
AS A DISTURBANCE EMERGES ACROSS THE CENTRAL HIGH PLAINS AND DRIVES
ANOTHER ROUND OF CONVECTION. AT THE SFC...A RESIDUAL BOUNDARY FROM
TONIGHT/S STORMS WILL LIKELY BE IN OR NEAR THE NORTHERN ZONES AND
COULD BE THE FOCUS FOR ADDITIONAL CI SATURDAY AFTERNOON...THOUGH THE
EXACT LOCATION IS SUBJECT TO CHANGE DEPENDING ON HOW STORMS PLAY OUT
TONIGHT. NORTH OF THE BAROCLINIC BOUNDARY BACKED FLOW AND STRONG
INSTABILITY WILL DEVELOP...SUPPORTIVE OF ANOTHER ROUND OF SEVERE
WEATHER. FURTHER SOUTH...CONVERGENCE ALONG A SFC TROUGH EXTENDING
SOUTHWARD FROM A SFC LOW ACROSS EAST-CENTRAL NM COULD YIELD
ISOLATED/SCATTERED HIGH BASED STORMS. HENCE...HAVE INCREASED POPS TO
CHANCE CATEGORY ACROSS THE NW/N ZONES TOMORROW AFTERNOON. LOWS
TONIGHT WILL BE PRIMARILY IN THE 60S...WITH HIGHS TOMORROW GENERALLY
IN THE 90S.

LONG TERM...
ONGOING PRECIP SATURDAY AFTN INTO SATURDAY EVENING WILL CONTINUE
TO JUSTIFY CHC POPS ACROSS THE NRN ZONES BEFORE DISSIPATING BY
LATE EVENING. UPPER RIDGE THEN PROGGED TO BUILD OVER THE PLAINS BY
SUNDAY...ALTHOUGH LOOKING LIKE IT WILL NOT YET BE STRONG TO SHUT
OFF PRECIPITATION SUNDAY WITH 12Z MODEL RUNS CONTINUING TO SHOW
POTENTIAL FOR TSRA TO DEVELOP ALONG THE DRYLINE LATE IN THE DAY.

BEYOND SUNDAY MODELS BEGIN TO HAVE PROBLEMS. THE FIRST IS WITH THE
STRENGTH AND DURATION OF THE RIDGE AS THE GFS KEEPS RIDGING IN
PLACE THROUGH THE WEEK WHILE THE ECMWF FLATTENS THE RIDGE WITH A
SIGNIFICANT SHORT WAVE TROUGH THAT IS PROGGED TO MOVE ACROSS THE
GREAT BASIN. DEEPER WESTERLY FLOW WITH THAT SCENARIO MAY KICK THE
DRYLINE PRETTY FAR TO THE EAST...PARTICULARLY BY WEDNESDAY. SECOND
ISSUE IS THE AMOUNT OF MOISTURE TRAPPED IN THE RIDGE...BUT MORE
IMPORTANTLY ANY WEAKNESSES THAT GET CAUGHT IN THE RIDGE. THE GFS
WHICH PREVIOUSLY WAS ATTEMPTING TO BRING THE CURRENT BAJA LOW OVER
THE AREA KEEPS THAT FEATURE SOUTH BUT DOES BRING A LOW INTO THE
AREA FROM THE NW WITH SOME CONVECTION MONDAY NIGHT THEN KEEPS IT
TRAPPED AND AIDING PRECIP GENERATION THROUGH THE WEEK. THE SOURCE
OF THIS LOW APPEARS TO BE CONVECTIVE AND MAY BE CONVECTIVE
FEEDBACK IN THE MODEL THAT THEN IS MAINTAINED BY THE MODEL IN AREA
OF WEAK MID LEVEL FLOW. FOR NOW THIS SOLUTION SEEMS NEBULOUS AND
AN OUTLIER. THIRD ISSUE IS THE POTENTIAL FOR A COLD FRONT TO MOVE
INTO THE AREA IN A BACKDOOR FASHION THEN HANG ON ACROSS THE AREA
FOR SEVERAL DAYS. BOTH THE GFS AND ECMWF SHOW SOMETHING LIKE THIS
OCCURRING ALTHOUGH THE TIMING DIFFERS. BIG QUESTION WITH THIS
POSSIBILITY IS THE RIDGE AND ITS STRENGTH. AS A RESULT COULD PUT
AT LEAST SLIGHT CHANCE POPS IN AREAWIDE EACH DAY OF THE WEEK. NOT
SURE THAT IS THE WAY TO GO AT THIS POINT GIVEN THE SEVERAL AREAS
OF UNCERTAINTY SUMMARIZED ABOVE. FOR NOW NO SIG CHANGE TO THE FCST
BEYOND SUNDAY FAVORING 00Z MEXMOS OVER 12Z UNTIL A MORE DISTINCT
TREND CAN BE OBSERVED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  93  61  97  61 /  50  30  30  10  10
TULIA         61  92  64  97  65 /  70  30  30  20  10
PLAINVIEW     64  94  66  97  66 /  60  20  30  20  20
LEVELLAND     65  97  66  99  66 /  30  20  20  20  10
LUBBOCK       66  97  68  99  68 /  40  20  20  20  20
DENVER CITY   66  96  66  99  66 /  20  20  20  10  10
BROWNFIELD    66  97  66  99  66 /  20  20  20  20  10
CHILDRESS     64  95  67 100  70 /  80  20  30  20  20
SPUR          66  96  67  98  68 /  50  20  20  20  20
ASPERMONT     68  96  69  97  71 /  40  10  20  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/99/01
Hazardous weather outlook, Jun 1, 11:42 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 AM CDT FRI JUN 1 2012

TXZ021>044-021645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1142 AM CDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING OVER
MUCH OF THE SOUTH PLAINS AND ADJACENT ROLLING PLAINS. A WEAK
FRONTAL BOUNDARY WILL CONTINUE TO EDGE INTO THE NORTHWESTERN
PANHANDLE. THIS WILL BE THE INITIAL FOCUS FOR STRONG AND SEVERE
THUNDERSTORM DEVELOPMENT. NORTHWESTERLY WINDS ALOFT WILL CARRY
THESE STORMS OUT OF THE PANHANDLE INTO GENERALLY THE EXTREME
SOUTHEASTERN PANHANDLE...NORTHEASTERN SOUTH PLAINS...AND NORTHERN
ROLLING PLAINS...WITH SOME SOUTHWESTERN DEVELOPMENT LATE THIS
EVENING. GIVEN MODERATE TO HIGH INSTABILITY THE PRIMARY THREAT
WILL BE LARGE HAIL OF UP TO GOLF BALL SIZE OR LARGER...AND TO A
LESSER EXTENT WINDS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE THUNDERSTORMS MAY MOVE FROM NORTHEASTERN
NEW MEXICO INTO THE EXTREME SOUTHEASTERN TEXAS
PANHANDLE AND NORTHWESTERN SOUTH PLAINS LATE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY.

In the hours before

Local storm report, Jun 1, 7:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
701 PM CDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             8 N MACKENZIE RESERVOIR 34.66N 101.45W
06/01/2012  E1.75 INCH       BRISCOE            TX   CITY OFFICIAL

&&

EVENT NUMBER LUB1200272

JM
Special weather statement, Jun 1, 7:14 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
714 PM CDT FRI JUN 1 2012

TXZ026-020045-
CHILDRESS-
714 PM CDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHILDRESS COUNTY...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL CHILDRESS COUNTY...MOVING EAST
AT 25 MPH.

NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3474 9999 3463 9999 3456 10000 3456 9999
      3451 9999 3465 10020 3475 10020 3475 10000
TIME...MOT...LOC 0014Z 291DEG 22KT 3471 10014

JDV

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:14 PM CDTSpecial Weather StatementLUBChildress31 min
Jun 1, 8:03 PM CDTSpecial Weather StatementLUBChildress27 min
Jun 1, 8:10 PM CDTAreal Flood AdvisoryLUBBriscoe, Swisher110 min
Jun 1, 8:25 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher35 min
Jun 1, 8:58 PM CDTSpecial Weather StatementLUBBriscoe32 min
Jun 2, 4:25 PM CDTSpecial Weather StatementLUBBailey20 min
Jun 2, 4:46 PM CDTSpecial Weather StatementLUBBailey14 min
Jun 2, 5:07 PM CDTSpecial Weather StatementLUBCastro23 min
Jun 2, 5:17 PM CDTSevere Thunderstorm WarningLUBCastro28 min
Jun 2, 5:29 PM CDTSpecial Weather StatementLUBBailey31 min
Jun 2, 5:38 PM CDTSevere Thunderstorm WarningLUBBailey22 min
Jun 2, 5:46 PM CDTSevere Thunderstorm WarningLUBCastro29 min
Jun 2, 6:01 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb44 min
Jun 2, 6:26 PM CDTSpecial Weather StatementLUBCastro34 min
Jun 2, 6:45 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.